# SDR A6WA201140561

- Difficulty date: May 25, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 20,088 hours, 19,155 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Damaged
- Location: Avionics Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 364-379, STRINGER 27-26R, .3125 AVIONICS DOOR DAMAGE (NR 22).  REPAIRED DAMAGE ON AVIONICS DOOR BETWEEN FS 364-379 AND STRINGERS 27-26R IAW REO 601R-52-42-042, REV.
